• <tbody id="2rmra"><pre id="2rmra"></pre></tbody>

    <th id="2rmra"><pre id="2rmra"></pre></th>
    <tbody id="2rmra"></tbody><ol id="2rmra"></ol>

  • <tbody id="2rmra"></tbody>

      當前位置:師資 > 教師簡介:鄧青英

      教師簡介:鄧青英

      發布時間:2019-03-07   閱讀: 4539次

       鄧青英.jpg

      基本信息


      姓名:鄧青英

      職稱:講師

      電子信箱:qingying@xtu.edu.cn

      辦公室:南樓205

       

       

      個人簡介


      鄧青英, , 博士, 講師.


      學習工作經歷


      教育經歷:

        2014.09-2018.09, 廈門大學,博士研究生,應用數學,導師:金賢安

         2011.09-2014.06, 集美大學,碩士研究生,應用數學,導師:陳海燕

         2007.09-2011.06, 江西理工大學,本科,數學與應用數學,導師:范麗君

      職稱經歷:
        2019.01-至今,

      工作經歷:
        2019.01-至今,湘潭大學,講師



      主講課程


      高等數學I;高等數學III

       

      研究方向


      研究方向:圖論與組合紐結論

       招生:歡迎對圖論、帶子圖理論和紐結理論感興趣的同學報考

       指導研究生:薛淑丹(2019級); 唐偉萍(2020級)

       

       

      科研項目


      主持的科研項目: 

      [1].國家自然科學基金青年項目: 非交錯鏈環和棋盤可著色虛擬鏈環的Jones多項式的若干性質,2021.01-2023.12.

      [2] 湖南省教育廳科學研究一般項目:帶子圖和實射影空間中鏈環的投影圖,2020.09-2022.12.

      [3] 湘潭大學科研啟動費項目:虛擬空間圖的廣義Yamada多項式的若干性質,2019.03-2022.03.

       

       

      論文專著


      [1] Qingying Deng, Haiyan Chen, On the Kirchhoff index of the complement of a bipartite graph. Linear Algebra and its Applications, 439(1) (2013)167-173.

       

      [2] Qingying Deng, Haiyan Chen, On extremal bipartite unicyclic graphs. Linear Algebra and its Applications, 444(2014) 89-99.

       

      [3] Meilian Li, Qingying Deng, Xian'an Jin*, A general method for computing the Homfly polynomial of DNA double crossover 3-regular links , PLoS ONE, 10(2015)5:e0125184.

       

      [4]  Qinying Huang, Haiyan Chen, Qingying Deng, Resistance distances and the Kirchhoff index in double graphs. Journal of Applied Mathematics and Computing, 50(2016) 1-14.

       

      [5] Meiqiao Zhang, Xian’an Jin, Qingying Deng, The Minimal Coloring Number Of Any Non-splittable Z-colorable Link Is Four, Journal of Knot Theory and Its Ramifications 26(13) (2017) Article ID:1750084.

       

      [6] Qingying Deng, Xian’an Jin, Fengming Dong, Eng Guan Tay, Even subgraph expansions for the flow polynomial of planar graphs with maximum degree at most 4, The Electronic Journal of Combinatorics , 25(2) (2018)#P2.7.

       

      [7] Qingying Deng, Xian’an Jin, Louis H Kauffman, Graphical virtual links and a polynomial of signed cyclic graphs, Journal of Knot Theory and Its Ramifications, 27(10)(2018)Article ID:1850054.

       

      [8] Qingying Deng, Xian'an Jin. Characterizations of bipartite and Eulerian partial duals of ribbon graphs, Discrete Math., 343(1) (2020), 111637, 8 pp.

       

      [9] Qingying Deng, Xian'an Jin, Louis H. Kauffman. The generalized Yamada polynomials of virtual spatial graphs, Topology and its Applications, 256 (2019) 136-158, arXiv:1806.06462.

       

      [10] Qingying Deng, Xian'an Jin, Louis H. Kauffman. Virtual Jones-Wenzl projectors of virtual Temperley-Lieb algebra, arXiv: 2103.11355. Submitted.

       

      [11] Q. Deng, X. Jin, L. H. Kauffman, On arrow polynomials of checkerboard colorable virtual links, arXiv:2002.07361. Submitted.

       

      [12] Q. Deng, One conjecture on cut points of virtual links and the arrow polynomial of twisted links, arXiv: 2103.12283. Submitted.

       

      [13] S. Xue, P. Li, Q. Deng, Fault-tolerant strongly hamiltonian laceability and hyper hamiltonian laceability of Cayley graphs generated by transposition trees,Submitted.

       

      [14] S. Xue, Q. Deng,Twisted braid, in preparation.

       

      獲獎情況


      先锋影音av资源一先锋噜噜